Affiliation of Author(s):数学学院
Journal:JOURNALOFAPPLIEDMATHEMATICSANDCOMPUTATIONALMECHANICS
Key Words:homotopy perturbation technique;Shehu transform;fractional models;numeric and symbolic computations
First Author:Maitama, Shehu
Document Code:1437303235344863234
Volume:20
Issue:1
Page Number:71-82
Number of Words:10
Translation or Not:no
Date of Publication:2021-01-01
Date of Publication:2021-01-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
HOMOTOPY PERTURBATION SHEHU TRANSFORM METHOD FOR SOLVING FRACTIONAL MODELS ARISING IN APPLIED SCIENCES
Date of Publication:2021-01-01 Hits: